# SDR 2014FA0000447

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Power Supply
- Part number: LA5D12100H30300
- Part serial: 00007182384
- Condition: Burned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POWER SUPPLY SENT, SHOWS ABNORMAL MAINTENANCE.  EXTERNAL INTERVENTION WHICH SHOWS DEFECTS:  SOME BURNING TRACES FOLLOWING EXTERNAL REPAIRS.  VARNISH MISSIN IN SOME PLACES.  INTERVENTION NOT IN COMPLIANCE.  TEST ATEC NOT PERFORMED.  REPAIR THE BOARD: REPLACEMENT OF DAMAGED COMPONENTS AS DESCRIBED IN REPORT AND APPLICATION OF VARNISH.
